Open Access
November 2012 Invariant Relations for the Derivatives of Two Arbitrary Polynomials
Arthur Holshouser, Harold Reiter
Missouri J. Math. Sci. 24(2): 195-201 (November 2012). DOI: 10.35834/mjms/1352138565


Suppose $P(x)$ and $Q(x)$ are two arbitrary polynomials. In this paper we use the theory of resultants of two polynomials including Sylvester's Matrix to specify a large number of polynomial relations involving $P(x)$, $Q(x)$ and their derivatives. We also include a research problem for the reader to consider.


Download Citation

Arthur Holshouser. Harold Reiter. "Invariant Relations for the Derivatives of Two Arbitrary Polynomials." Missouri J. Math. Sci. 24 (2) 195 - 201, November 2012.


Published: November 2012
First available in Project Euclid: 5 November 2012

zbMATH: 1260.13034
MathSciNet: MR3052417
Digital Object Identifier: 10.35834/mjms/1352138565

Rights: Copyright © 2012 Central Missouri State University, Department of Mathematics and Computer Science

Vol.24 • No. 2 • November 2012
Back to Top